# SDR ORJA9550

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR TRACK INOP (EMERGENCY).  INSTALLED NEW EMERGENCY FLOOR TRACK LIGHTING SUPPLY POWER PACK.  OPS TESTS NORMAL.  (X)
